# SDR ASAA2023081545969

- Difficulty date: August 15, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,742 hours, 18,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311146020201
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FR18-FR20 CORROSION ON TOP SURFACE OF CENTER RIGHT AXIS Y-254 LONGITUDINAL BEAM GROUNDED - YES. EVALUATED CORROSION ON BEAM, FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-11-14-283-007. REMOVED AND REPLACED LONGITUDINAL BEAM IAW AIRBUS DWG D53111461 ISSUE A & A320 SRM 51-42-11.
